# SDR DHLA201200005

- Difficulty date: April 5, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 94,508 hours, 30,270 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB OUT, NR 4 THRUST REVERSER LIGHT ILLUMINATED.  RAN THRUST REVERSER EMERGENCY STOW CHECKLIST.  LIGHT REMAINED ILLUMINATED.  RAN ABNORMAL IN FLIGHT ENGINE SHUTDOWN AND SHUTDOWN ENGINE.  WINDMILLED OIL PRESSURE JUST ABOVE 0 PSI AND SHUTDOWN FOR APROX 10 MINUTES.  ACFT RETURNED.  ACFT GROUNDED.   INSPECTED NR 4 THRUST REVERSER IAW MM 78-00-0. CLEANED AND LUBED RODS, INSPECTED CONNECTORS, SYS OPS CHECKS SERVICABLE.
